# SDR AALA202410113321

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,592 hours, 39,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON FRAME 68 LOCATED AT LEVEL STRINGER 8R IN AFT GALLEY AREA. ACCOMPLISHED TIME LIMITED REPAIR LOCATED ON FRAME 68 AT LEVEL STRINGER 8R AT AFT GALLEY AREA PER EA 357325.
